Paper published in a book (Scientific congresses, symposiums and conference proceedings)
A Rewrite Approach for Pattern Containment
Kordy, Barbara
2009In 19th International Workshop on Algebraic Development Techniques, WADT 2008
Peer reviewed
 

Files


Full Text
A Rewrite Approach for Pattern Containment.pdf
Author postprint (397.33 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Abstract :
[en] In this paper, we introduce an approach that allows us to handle the containment problem for the fragment XP(/,//,[ ],*) of XPath. Using rewriting techniques we define a necessary and sufficient condition for pattern containment. This rewrite view is then adapted to query evaluation on XML documents, and remains valid even if the documents are given in a compressed form, as dags.
Disciplines :
Computer science
Identifiers :
UNILU:UL-CONFERENCE-2010-034
Author, co-author :
Kordy, Barbara ;  University of Luxembourg > Interdisciplinary Centre for Security, Reliability and Trust (SNT) ; University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Computer Science and Communications Research Unit (CSC)
External co-authors :
no
Language :
English
Title :
A Rewrite Approach for Pattern Containment
Publication date :
2009
Event name :
19th International Workshop on Algebraic Development Techniques, WADT 2008
Event place :
Pisa, Italy
Event date :
June 13-16, 2008
Audience :
International
Main work title :
19th International Workshop on Algebraic Development Techniques, WADT 2008
Publisher :
Springer
ISBN/EAN :
978-3-642-03428-2
Pages :
236-250
Peer reviewed :
Peer reviewed
Commentary :
volume 5486 of LNCS Recent Trends in Algebraic Development Techniques
Available on ORBilu :
since 17 March 2016

Statistics


Number of views
48 (0 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
0
Scopus citations®
without self-citations
0
WoS citations
 
0

Bibliography


Similar publications



Contact ORBilu